# SDR DLM88090566

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Pulley Bracket
- Part number: 5913832503
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR PULLEY SECTOR BRACKET CORRODED.  REPLACED BRACKET.
